# SDR CA120504006

- Difficulty date: April 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 136369442305
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, FIRST AIR MAINTENANCE IN FOUND THE NR 2 ENGINE LT SIDE ATTACH FITTING BROKEN.  NOTE THAT THE PN STAMPED ON THE FITTING IS BARRY CONTROLS 13636-94423-05.  AS A PRECAUTION THE THE AFT SHOCK MOUNT PICKUP WAS REMOVED AND FOUND TO BE CRACKED AS WELL. SEE ATTACHMENT.
